# SDR SWAA2022050401726

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737
- Aircraft serial: 36910
- Aircraft time: 17,969 hours, 8,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY INBOARD F/A FLASH LIGHT INDICATOR NOT FLASHING. / [01] R+R BATTERY FOR AFT GALLEY INBD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM SIP.
